# SDR DALA2022090906025

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 81,733 hours, 29,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 AFT RT ENTRY DOOR HAS WRONG EXIT SIGN INSTALLED. CORRECTIVE ACTION: REPLACED AFT RT EMER EXIT SIGN AT DOOR 3R PER B757 IPC 33-50. (8988171)
